# SDR AALA202208023561

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A300*
- Aircraft serial: 6656
- Aircraft time: 21,465 hours, 8,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cap
- Condition: Blocked
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR WONT ARM. REMOVED PLASTIC CAP FROM GIRT BAR ASSEMBLY R1 DOOR ARMS NORMALLY PER AMM 52-10-00.
